# SDR AU981033

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310K
- Engine: Cont IO470U
- Propeller: Mcauly D2AF34C81
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4237C81
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CRACKED THROUGH THE THREADS IN NR 2 BLADE SOCKET.  CRACK LENGTH APPROXIMATELY 50.8MM (2 INCHES).  CRACK DOES NOT FOLLOW THE THREADS AROUND THE SOCKET.
